# SDR AALA202202152434

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737*
- Aircraft serial: 29562
- Aircraft time: 37,513 hours, 15,207 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Part number: 122111591A
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17A OVERWING EMERGENCY EXIT DOOR WINDOW SHADE IS JAMMED. **SUPPLEMENTAL REPORT FOR AALA202202142434: REPLACED SHADE PER AMM 52-22-51.** (CLOSED)
